Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 11, Number 2
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Homogeneous games. II
J. R. Isbell PDF
Proc. Amer. Math. Soc. 11 (1960), 159-161
On induced topologies in quasi-reflexive Banach spaces
Larry C. Hunter PDF
Proc. Amer. Math. Soc. 11 (1960), 161-163
Arithmetical functions of greatest common divisor. I
Eckford Cohen PDF
Proc. Amer. Math. Soc. 11 (1960), 164-171
Isotopy in $3$-manifolds. III. Connectivity of spaces of homeomorphisms
D. E. Sanderson PDF
Proc. Amer. Math. Soc. 11 (1960), 171-176
On the Nachbin uniform structure
Nelson Onuchic PDF
Proc. Amer. Math. Soc. 11 (1960), 177-179
Prime rings satisfying a polynomial identity
Edward C. Posner PDF
Proc. Amer. Math. Soc. 11 (1960), 180-183
A theorem on general recursive functions
Shih-chao Liu PDF
Proc. Amer. Math. Soc. 11 (1960), 184-187
Derivations and embeddings of a field in its power series ring
Nickolas Heerema PDF
Proc. Amer. Math. Soc. 11 (1960), 188-194
On the algebraic hull of a Lie algebra
G. Hochschild PDF
Proc. Amer. Math. Soc. 11 (1960), 195-199
Semi-complete primary abelian groups
George Kolettis PDF
Proc. Amer. Math. Soc. 11 (1960), 200-205
A matrix inequality
H. O. Cordes PDF
Proc. Amer. Math. Soc. 11 (1960), 206-210
Basic sequences in the space of measurable functions
Casper Goffman and Daniel Waterman PDF
Proc. Amer. Math. Soc. 11 (1960), 211-213
On the structure of certain factorizable groups. II
Daniel Gorenstein and I. N. Herstein PDF
Proc. Amer. Math. Soc. 11 (1960), 214-219
On “An identity in arithmetic”
Gerard Debreu PDF
Proc. Amer. Math. Soc. 11 (1960), 220-221
The axiom of choice for finite sets
R. L. Blair and M. L. Tomber PDF
Proc. Amer. Math. Soc. 11 (1960), 222-226
The isolated points in the dual of a commutative semi-group
W. W. Comfort PDF
Proc. Amer. Math. Soc. 11 (1960), 227-233
Hausdorff interval topology on a partially ordered set
Yatarō Matsushima PDF
Proc. Amer. Math. Soc. 11 (1960), 233-235
A sufficient condition that a mapping of Riemannian manifolds be a fibre bundle
Robert Hermann PDF
Proc. Amer. Math. Soc. 11 (1960), 236-242
The existence of widely connected and biconnected semigroups
Paul M. Swingle PDF
Proc. Amer. Math. Soc. 11 (1960), 243-248
Widely connected and biconnected semigroups
Paul M. Swingle PDF
Proc. Amer. Math. Soc. 11 (1960), 249-254
Sur un système de couples de réseaux parallèles
Pavel Drăgilă PDF
Proc. Amer. Math. Soc. 11 (1960), 255-264
The isoperimetric problem of the convex hull of a closed space curve.
Z. A. Melzak PDF
Proc. Amer. Math. Soc. 11 (1960), 265-274
Extending diffeomorphisms
Richard S. Palais PDF
Proc. Amer. Math. Soc. 11 (1960), 274-277
Univalence of Bessel functions
R. K. Brown PDF
Proc. Amer. Math. Soc. 11 (1960), 278-283
On the Gibbs phenomenon for harmonic means
Fu Cheng Hsiang PDF
Proc. Amer. Math. Soc. 11 (1960), 284-290
A new class of integral transforms
Ta Li PDF
Proc. Amer. Math. Soc. 11 (1960), 290-298
Remarks on Cauchy’s integral formula in matric spaces
Josephine Mitchell PDF
Proc. Amer. Math. Soc. 11 (1960), 299-304
A countable interpolation problem
Z. A. Melzak PDF
Proc. Amer. Math. Soc. 11 (1960), 304-306
On Borel’s method of summability
W. Meyer-König and K. Zeller PDF
Proc. Amer. Math. Soc. 11 (1960), 307-314
Some special transformation groups
Irving Glicksberg PDF
Proc. Amer. Math. Soc. 11 (1960), 315-318
A conjecture of R. Nevanlinna concerning the genus of a meromorphic function
Albert Edrei and S. M. Shah PDF
Proc. Amer. Math. Soc. 11 (1960), 319-323
An infinite packing theorem for spheres
Oscar Wesler PDF
Proc. Amer. Math. Soc. 11 (1960), 324-326
A generalization of the theorem of Sylvester
Fritz Herzog and L. M. Kelly PDF
Proc. Amer. Math. Soc. 11 (1960), 327-331
Dissimilarity characteristic theorems for graphs
Frank Harary and Robert Z. Norman PDF
Proc. Amer. Math. Soc. 11 (1960), 332-334